# SDR A6WA200940436

- Difficulty date: July 21, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 13,571 hours, 12,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FS 280 RBL 9 INBD AND OTBD CLIP.  2 CLIP REPLACED IAW SRM 51-42-20 AND 51-42-06.  (K)
